# SDR SCNA201906219072

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 57,738 hours, 30,521 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SIDE STAY IS RUBBING INTO THE LOWER BEAM SUPPORT AND INTO THE THIRD ROD END SUPPORT MOUNT. REF TASK CARD FOR FIXED T/E PANEL WEAR. REMOVED AND REPLACED ROD SUPPORT AND RECONNECTED ROD.
